# SDR UALA2013071604963

- Difficulty date: July 13, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 72,229 hours, 26,478 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Disconnected
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT OVERWING ESCAPE SYS LUBE, SLIDE RELEASE CABLE FOUND NOT ATTACHED TO THE SLIDE PACK & PACK COVER WAS UNLACED INSIDE SLIDE COMPARTMENT.   R & R RT OVERWING SLIDE.
